# SDR CA980827012

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Cable
- Part number: 554094
- Condition: Failed
- Location: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON START, CARBURETOR HEAT WOULD NOT FUNCTION.  INSPECTION FOUND THE CARBURETOR HEAT CABLE BROKEN.  IT IS THOUGHT THAT THE CONNECTOR WHERE THE CABLE ATTACHES TO THE VALVE ARM ON THE AIR BOX WAS OVERTORQUED CAUSING THE CABLE TO FLEX AND BREAK.
